| Model Number |
1550350-12 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling; therefore, no product-related corrective action will be implemented in this case.Na.
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the mid right coronary artery that was both heavily calcified and tortuous and 90% stenosed.After pre-dilatation, a 3.5 x 12 mm xience sierra stent delivery system failed to cross due to the anatomy and there was resistance during removal.The device was replaced with a drug coated balloon to complete procedure.There were no reported adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.